# SDR AALA202209260133

- Difficulty date: September 6, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737
- Aircraft serial: 40581
- Aircraft time: 36,012 hours, 14,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 654A000358
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT DOOR THRESHOLD WEB, LOCATED FROM BS 440 TO BS 490 AT RBL 25. REPLACED WEB PER AARD 51-00-05-1 AND BOEING DWG 143A8122.
